Research Repository

Inequalities for the Norm and the Numerical Radius of Linear Operators in Hilbert Spaces

Dragomir, Sever S (2007) Inequalities for the Norm and the Numerical Radius of Linear Operators in Hilbert Spaces. Demonstratio Mathematica, 40 (2). pp. 411-417. ISSN 0420-1213

Full text for this resource is not available from the Research Repository.

Abstract

In this paper various inequalities between the operator norm and its numerical radius are provided. For this purpose, we employ some classical inequalities for vectors in inner product spaces due to Buzano, Goldstein-Ryff- Clarke, Dragomir-S´andor and the author.

Item Type: Article
Uncontrolled Keywords: ResPubID14238, Inequalities, operator norm, numerical radii, vectors, inner product spaces
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0103 Numerical and Computational Mathematics
SEO Classification > 9399 Other Education and Training
Related URLs:
Depositing User: VUIR
Date Deposited: 09 May 2012 06:39
Last Modified: 09 May 2012 06:39
URI: http://vuir.vu.edu.au/id/eprint/3253
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar